# SDR CALA2023031300723

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 24,413 hours, 2,729 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Dr 4r (M33401)
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT DOOR 4R FAILED OPERATIONAL CHECK REF SIAEC N/R ELE0068 POWER SUPPLY BATTERY PACK AT DOOR 4R (M33401) REPLACED AND TESTE D STIAFACTORY AS PER AMM 33-51-06. WPB L3035, REF SIAEC N/R ELE0068
